Universidad Complutense de Madrid
E-Prints Complutense

On a paper of Edmunds and Opic on limiting interpolation of compact operators between L-p spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández Cabrera, Luz M. and Martínez, Antón (2015) On a paper of Edmunds and Opic on limiting interpolation of compact operators between L-p spaces. Mathematische Nachrichten, 288 (2-3). pp. 167-175. ISSN 0025-584X

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.201400039/pdf



Abstract

We show abstract versions for Banach couples of several limiting compact interpolation theorems established by Edmunds and Opic for couples of Lp spaces.


Item Type:Article
Uncontrolled Keywords:Compact operators; limiting real methods; Lorentz-Zygmund spaces; Primary: 46B70; 47B07; Secondary: 46E30
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:29083
Deposited On:06 Mar 2015 09:59
Last Modified:06 Mar 2015 09:59

Origin of downloads

Repository Staff Only: item control page